Metrics

From
On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem by Mehmet Zeki SARIKAYA and Hüseyin BUDAK Turkish Journal of Analysis and Number Theory. 2014, 2(3), 80-84 doi:10.12691/tjant-2-3-5
Views
12435
Html 11935
Abstract 500
30 June 2014 (publication date) through 28 June 2022 *
21.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5391
PDF2611
Epub953
XML1286
PPT0
Figures282
Tables259
Export: 2594
RIS839
BibTex869
Endnote886
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
5
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com